# SDR CALA2025010301774

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,929 hours, 19,487 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L CTR ENT DOOR EICAS MSG DURING CRUISE. PRESSURIZATION NORMAL. SEE LONG HISTORY, DOOR OPERATION SMOOTH & NORMAL, SLIDE LIGHT ON WHEN DOOR ARMED. REQUEST MEL WITH L2 DOOR MODE SELECTOR IN ARMED POSITION CONFIRMED SLIDE LIGHT ON AND ARMED CONDITION INDICATOR "KNUCKLE KNOCKER" EXTENDED. DUE TO HISTORY OF EICAS MSG AT CRUISE PLACING BACK ON MEL 5271C TOMC APPROVES DEF OF L2 ENTRY DOOR IND SYS (FLT DECK) EICAS MSG ONLY - PER MEL 5271C AS REQUESTED AT DEPARTURE CONFIRMED DOOR 2L CLOSED, FAIRED, GIRT BAR ENGAGED, SLIDE LIGHT ON, KNUCKLE BUSTER EXTENDED. PLACED ON MEL
